American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32J27) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Ionuţ Chiose. Obstructions to the existence of K\"ahler structures on compact complex manifolds. Proc. Amer. Math. Soc. 142 (2014) 3561-3568.
Abstract, references, and article information   
View Article: PDF

[2] Rahim Moosa and Anand Pillay. $ℵ_{0}$-categorical strongly minimal compact complex manifolds. Proc. Amer. Math. Soc. 140 (2012) 1785-1801. MR 2869164.
Abstract, references, and article information   
View Article: PDF

[3] Botong Wang. Homomorphisms between fundamental groups of Kähler manifolds. Proc. Amer. Math. Soc. 139 (2011) 1599-1603. MR 2763749.
Abstract, references, and article information   
View Article: PDF

[4] G. Kokarev and D. Kotschick. Fibrations and fundamental groups of Kähler-Weyl manifolds. Proc. Amer. Math. Soc. 138 (2010) 997-1010. MR 2566566.
Abstract, references, and article information
View Article: PDF

[5] F. Campana, T. Peternell and Qi Zhang. On the Albanese maps of compact Kähler manifolds. Proc. Amer. Math. Soc. 131 (2003) 549-553. MR 1933346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Fangyang Zheng. K\"ahler-Einstein surfaces with nonpositive bisectional curvature . Proc. Amer. Math. Soc. 121 (1994) 1217-1220. MR 1200182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1